3 doctors weighed in:

Prescribed cortisporin (neomycin polymyxin and hydrocortisone) drops for an ear infection, placed 2 drops in the left ear and immediately experienced moderate hearing loss. Is this normal?

3 doctors weighed in
2 doctors agree

In brief: Check in w your doc

Best to return to see your doctor. Isn't clear why you are having hearing loss.
Your doctor can examine your ear canal and see if there is any redness, swelling or blockage.

In brief: Check in w your doc

Best to return to see your doctor. Isn't clear why you are having hearing loss.
Your doctor can examine your ear canal and see if there is any redness, swelling or blockage.
Dr. Pierrette Mimi Poinsett
Dr. Pierrette Mimi Poinsett
Thank
Dr. Mark Diamond
Pediatrics

In brief: No

No.Call your prescribing doctor asap.
It is possible you put too much in, but call.

In brief: No

No.Call your prescribing doctor asap.
It is possible you put too much in, but call.
Dr. Mark Diamond
Dr. Mark Diamond
Thank
Get help from a real doctor now
Dr. Shontae Buffington
Board Certified, Pediatrics
14 years in practice
866K people helped
Continue
111,000 doctors available
Read more answers from doctors